Friend, the peanuts are not toxic but because of their high fat content they will cause things like: Vomiting, diarrhea, pancreatitis, etc. The fact that she is very lethargic I am concern this could be related to pancreatitis and not being constipated. I would recommend the following:
1- Do not give things like Pepto Bismol or imodium. Start her on Pepcid AC (famotidine) 10mg 1/2 tablet every 12 hours. You can buy Pepcid AC over the counter in any pharmacy.
2- No food or water for 3-4 hours. Need to give her gastrointestinal tract time to rest.
3- After 3-4 hours offer a small amount of water. Wait half hour, if no vomiting, offer small amount of rice (50%) and boiled boneless chicken or ground beef (50%) 4-6 times a day. Keep on this diet for several days then wean into regular diet.
4- Follow up with your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.